# SDR P5CA9600232

- Difficulty date: May 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- Engine: Pwa JT9D7A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Comp Blades
- Condition: Bird Strike
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION OF NR 1 ENGINE DURING MAINTENANCE, FOUND EVIDENCE OF BIRD STRIKE ON FAN BLADES AND FAN EXIT DIAPHRAGM. COMPLIED WITH CONDITIONAL INSPECTION PER 5-51-14 AND BORESCOPE INSPECTION PER MM 72-00-00.  FOUND 6 EACH 5TH STAGE COMPRESSOR BLADES BENT BEYOND LIMITS.  REMOVED AND REPLACED ENGINE, RUNUP CHECK NORMAL PER MM 71-00-0.
